# SDR SWIA202306080001

- Difficulty date: June 7, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 35,593 hours, 25,102 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Unknown
- Condition: Odor
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEATING PLASTIC ODOR DURING FLIGHT LEFT SIDE OF FLIGHT DECK. (FLT 3801 FILED CLOSED) TROUBLESHOT FDE PER FIM 21-21-00. COMPLIED WITH OPERATIONAL TEST OF THE AIR-CONDITIONING DISTRIBUTION SYSTEM PER AMM 21-51-00 PROCEDURE 4. COULD NOT DUPLICATE THE ODOR.  VERIFIED WITH PILOT AND CO-PILOT. REMOVED DISPLAY COOLING FAN PANEL. VISUALLY CHECK FOR AND DEBRIS OF BURN OBJECT. NONE NOTED. RE-INSTALLED PANEL. REF AMM 21-24-12. REMOVED CA SIDE CONSOLE. PERFORMED GVI FOR ODOR AND BURNT OBJECTS. NONE NOTED. RE-INSTALLED CA SIDE CONSOLE. REF AMM 25-15-03. COULD NOT DUPLICATE THE ODOR AT THIS TIME.
